# SDR TRK2004F00000

- Difficulty date: July 1, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N210TS
- Make and model: Cessna P210N
- Aircraft serial: P21000128
- Engine: Cont TSIO520*
- System (JASC): 2420 · AC Generation System
- Part: Pulley
- Part number: 2105279
- Condition: Separated
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ALTERNATOR WAS REPLACED AND THE NUT FOR THE PULLEY WHICH IS PART OF THE STC WAS TORQUED IAW THE STC.  APPROXIMATELY 10 HOURS LATER THE PULLEY CAME OFF THE ALTERNATOR.  THERE IS NO WOODRUFF KEY, TAPERED PULLEY SHAFT OR ANY TYPE OF SAFETY USED DURING THE INSTALLATION OF THE PULLEY IAW THE STC.  MFG NOTIFIED OF THE LOSS OF THE PULLEY AND THE TECH ADVISED THAT THEY BE CALLED AGAIN IF THE PULLEY COMES OFF AND THE ENGINEERING MAY ADDRESS THE ISSUE, BELIEVE THE PULLEY CAME LOOSE DUE TO THE FACT THAT THERE IS NO TYPE OF SAFETY FOR THE NUT ON THE PULLEY.
